Mixed Semicontinuous Mappings and Their Applications to Differential Inclusions

Andrzej Fryszkowski , Lech Górniewicz

Abstract

A class of multivalued mappings, called by us mixed semicontinuous mappings, which are upper semicontinuous in some points and lower semicontinuous in remaining points is considered. A general selection theorem for mixed semicontinuous maps is proved. Then applications to differential inclusions with mixed semicontinuous right-hand sides are presented. Note that our applications generalize earlier existence results obtained both on the whole Euclidean space R n and on a compact proximate retract of R n .
Author Andrzej Fryszkowski (FMIS / DODE)
Andrzej Fryszkowski,,
- Department of Ordinary Differential Equations
, Lech Górniewicz - [Uniwersytet Mikołaja Kopernika w Toruniu]
Lech Górniewicz,,
-
- Uniwersytet Mikołaja Kopernika w Toruniu
Journal seriesSet-Valued Analysis, ISSN 0927-6947, 1572-932X
Issue year2000
Vol8
No3
Pages203-217
Publication size in sheets0.7
Keywords in EnglishAnalysis, equations with multivalued right-hand sides, Geometry, mixed semicontinuous conditions, orientor fields, selections, set-valued maps
DOIDOI:10.1023/A:1008763724495
URL http://link.springer.com/article/10.1023/A%3A1008763724495
Languageen angielski
Score (nominal)0
Score sourcejournalList
Publication indicators Scopus Citations = 6; WoS Citations = 7
Citation count*11 (2015-03-25)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?